hmm... lexapro side effect

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ediekristen
Veteran Member


Date Joined Apr 2007
Total Posts : 1366
   Posted 5/23/2007 7:18 AM (GMT -7)   
Yeah yeah I know, you're probably thinking "She just started this yesterday and already she has questions???"
 
Well yesterday I took my first dose and felt normal, aside from being extraordinarily tired once 8/9pm rolled around (which may or may not be related, I could have just been extra tired) and I could NOT stop yawning, and if I wasn't yawning I felt like I was on the verge of either yawning or being nauseous; I couldn't decide what the feeling was.

So I decided it was definitely time for bed and I went to the bathroom to wash my face, and when I looked into the mirror I was surprised to find that my pupils were HUGE! Not so much like they would be on certain illegal drugs where you can hardly see the color of your eyes, but it was pretty close.
 
Has anyone else on Lexapro, or any other antidepressants, experienced this? I looked on their website and couldn't find anything stating that it would be a side effect, so I thought I would ask here. It's not particularly bothersome and I'm certainly not going to stop taking them just because of that, I just thought it seemed kind of strange.
 
I remember reading once that in the old days, women used to ingest a certain type of poisonous plant called belladonna and it would dilate their pupils which would make them seem more attracted to the men, because your pupils dilate when you're looking at something you like. So maybe since it's affecting my serotonin which is involved with good feelings, my pupils are dilating as a natural response? Hmm...

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 5/23/2007 3:49 PM (GMT -7)   

That's interesting about the belladonna...I didnt know that :-)

I havent been on Lexapro so I cant say if these are specific side effects of the drug or not.  However, most of the antidepressants I have been on have had these same side effects and usually they do wear off after a few days up to a few weeks depending on the med.  Actually, the only medication I havent had the yawning & tiredness with is the one I am on now which is Effexor Xr, it makes me kind of hyper.

Maybe give it a bit and see how it does...


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:22 AM (GMT -7)
There are a total of 2,734,099 posts in 301,179 threads.
View Active Threads


Who's Online
This forum has 151306 registered members. Please welcome our newest member, EnuffIsEnuff.
338 Guest(s), 15 Registered Member(s) are currently online.  Details
PeteZa, 81GyGuy, hypoHashimoto, tennisplayer, tickcheckguy, Gear, Tick41, PamSmith, NiceCupOfTea, ChickNorris, gbrux, Mustard Seed, kcsmith72, Tim Tam, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer